# SDR R61A201402170277

- Difficulty date: February 17, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N356NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4356
- Aircraft time: 5,180 hours, 5,027 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R2 DOOR WOULD NOT CLOSE.  MAINTENANCE ADJUSTED AND SHUT THE R2 DOOR IAW AMM AND OPS CHECKED GOOD.  AIRCRAFT IS GOOD FOR SERVICE.
